MathSciNet Relay Station
MathSciNet bibliographic data
MR1664499 (99m:53121) 53C42 (53C15)
Lotta, Antonio Three-dimensional slant submanifolds of $K$-contact manifolds. Balkan J. Geom. Appl. 3 (1998), no. 1, 37–51.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement